Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Brownian sheet images and Bessel-Riesz capacity


Author: Davar Khoshnevisan
Journal: Trans. Amer. Math. Soc. 351 (1999), 2607-2622
MSC (1991): Primary 60J45; Secondary 60G15
Published electronically: February 9, 1999
MathSciNet review: 1638246
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the image of a 2-dimensional set under $d$-dimensional, 2-parameter Brownian sheet can have positive Lebesgue measure if and only if the set in question has positive ($d/2$)-dimensional Bessel-Riesz capacity. Our methods solve a problem of J.-P. Kahane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 60J45, 60G15

Retrieve articles in all journals with MSC (1991): 60J45, 60G15


Additional Information

Davar Khoshnevisan
Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
Email: davar@math.utah.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02408-3
PII: S 0002-9947(99)02408-3
Keywords: Capacity, Brownian sheet, additive Brownian motion, multi-parameter martingales.
Received by editor(s): September 23, 1997
Received by editor(s) in revised form: June 11, 1998
Published electronically: February 9, 1999
Additional Notes: Research supported by grants from the National Science Foundation and the National Security Agency
Article copyright: © Copyright 1999 American Mathematical Society